# SDR DALA2020010300033

- Difficulty date: January 3, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 78,586 hours, 14,402 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.1 PYLON UPPER WEB WIRE CUTOUT FOUND CRACK (02EA) AT NAC STA 230. C/A NO.1 PYLON UPPER WEB , NAC STA 221.25 - 237.5 POWER FEEDER CABLE CUTOUT CRACK (02EA) REPAIRED AS PER PRI 583788-14 REV 0. PRI 583788-14 REV 0 COMPARED AND COMPLIED WITH ER/A 583788-14AD SECTION I REV ORIGINAL , FOUND NO DEVIATION. FOR THE FUTURE , TO ACCOMPLISH ER/A 583788-14AD SECTION II REV ORIGINAL BY 20 DEC 2021 REFER TO LOG PAGE 1416448. ASSOCIATED ER/A 14-583788 ADDED FOR AC 1813 (1429016)
